# SDR FDEA201210173656

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RIGHT HAND FWD ENTRY DOOR LOWER EDGE FWD CORNER HAS 1.0"   CRACK AND 3.0" LONG BENT AREA.  REF WC 52105108 REPAIRED R1 DOOR IAW FSRM 52-11-00, FIG 206.
